Jump to content
CrazyBoards.org

Seroquel, Lamictal and body odour


Recommended Posts

So since adding Seroquel to my Lamictal, Zoloft and Inderal cocktail I've been smelling worse than normal. Just like when I haven't had a shower but even if I've just had a shower and am wearing deodorant I still smell a bit gross. I sweat more and overheat easily. Has anyone experienced this? I don't think it's Zoloft or Lamictal because I didn't experience it when I was just on those. Could it be Seroquel or Inderal? It's not really bad. I probably just need a better deodorant. But... Anyone else?

Link to comment
Share on other sites

Hmm okay I guess I might talk to my GP about that. Hopefully I won't have to see a derm. I have so many professionals looking after me already.

I hear that!!! My script from the derm is for a whole year, so it's not like you have to go every month (or week!) like other docs. It really makes a huge difference though, the prescription strength stuff.

Link to comment
Share on other sites

I have had body odor change (from adderall) but not on that combo. They did decrease my heat tolerance and cause me to perspire more heavily. Rah.

I recommend using a deodorant soap like Dial. I have read tha Cetophil (sp) is helpful because it has a special base that is different than regular soaps, but I haven't tried it yet. Another recommendation I found from a dermatologist is to wipe down with rubbing alcohol after drying off from the bath. This kills more germs and helps close the pores.

best, a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...